# SDR NWAA081403230

- Difficulty date: April 6, 2008
- Submitted: April 7, 2008
- Operation: Air carrier
- Aircraft: N330NW
- Make and model: Airbus A320-211
- Aircraft serial: 307
- Aircraft time: 48,995 hours, 22,173 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COM EMERGENCY LIGHT FWD FAULT ON CIDS.  REPLACED FWD LEFT EPSU BATTERY, EMERGENCY LIGHTS CHECK GOOD.
